Browse "MA-Journal Papers(저널논문)" by Issue Date

Jump to a point in the index:

Showing results 1581 to 1595 of 1595

1581
Composition law and complex multiplication

Eum, Ick Sun; Jung, Ho Yun; Koo, Ja Kyungresearcher; Shin, Dong Hwa, JOURNAL OF NUMBER THEORY, v.209, pp.396 - 420, 2020-04

1582
Finiteness for crystalline representations of the absolute Galois group of a totally real field

Choi, Dohoon; Choi, Suh Hyunresearcher, JOURNAL OF NUMBER THEORY, v.209, pp.312 - 329, 2020-04

1583
Splitting basis techniques in cloth simulation by isogeometric analysis

Shin, Seong Geun; Lee, Chang-Ockresearcher, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.362, pp.112871, 2020-04

1584
A bound for Castelnuovo-Mumford regularity by double point divisors

Kwak, Sijongresearcher; Park, Jinhyung, ADVANCES IN MATHEMATICS, v.364, 2020-04

1585
Binary quadratic forms and ray class groups

Eum, Ick Sun; Koo, Ja Kyungresearcher; Shin, Dong Hwa, PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.150, no.2, pp.695 - 720, 2020-04

1586
Time Series Forecasting Based Day-Ahead Energy Trading in Microgrids: Mathematical Analysis and Simulation

Jeong, Gyohun; Park, Sangdon; Hwang, Gangukresearcher, IEEE ACCESS, v.8, pp.63885 - 63900, 2020-04

1587
Subgroup growth of right-angled Artin and Coxeter groups

Baik, Hyungryulresearcher; Petri, Bram; Raimbault, Jean, JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, v.101, no.2, pp.556 - 588, 2020-04

1588
A Stabilized Low Order Finite Element Method for Three Dimensional Elasticity Problems

Jo, Gwanghyun; Kwak, Do Y.researcher, NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, v.13, no.2, pp.281 - 295, 2020-05

1589
The moduli space of smooth ample hypersurfaces in Abelian varieties

Catanese, Fabrizio; Lee, Yongnamresearcher, ADVANCES IN MATHEMATICS, v.365, 2020-05

1590
The smallest positive eigenvalue of fibered hyperbolic 3-manifolds

Baik, Hyungryulresearcher; Gekhtman, Ilya; Hamenstaedt, Ursula., PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, v.120, no.5, pp.704 - 741, 2020-05

1591
ASYMMETRIC DISPERSAL AND EVOLUTIONAL SELECTION IN TWO-PATCH SYSTEM

Kim, Yong-Jungresearcher; Seo, Hyowon; Yoon, Changwook, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.40, no.6, pp.3571 - 3593, 2020-06

1592
On the speed and spectrum of mean-field random walks among random conductances

Collevecchio, Andrea; Jung, Paulresearcher, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.130, no.6, pp.3477 - 3498, 2020-06

1593
On an optimal quadrature formula for approximation of Fourier integrals in the space L-2((1))

Hayotov, Abdullo R.; Jeon, Soomin; Lee, Chang-Ockresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.372, 2020-07

1594
Chemotactic traveling waves with compact support

Choi, Sun-Ho; Kim, Yong-Jungresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.488, no.2, 2020-08

1595
l-adic étale cohomology of Shimura varieties of Hodge type with non-trivial coefficients

Hamacher, Paul; Kim, Wansuresearcher, MATHEMATISCHE ANNALEN, ACCEPT

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0